Vertices of Integral Representations.
Mathematische Zeitschrift, Tome 114 (1970), pp. 159-169
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__114_171304,
author = {Andreas Dress},
title = {Vertices of {Integral} {Representations.}},
journal = {Mathematische Zeitschrift},
pages = {159--169},
year = {1970},
volume = {114},
zbl = {0187.29703},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__114_171304/}
}
Andreas Dress. Vertices of Integral Representations.. Mathematische Zeitschrift, Tome 114 (1970), pp. 159-169. http://geodesic.mathdoc.fr/item/MZ_1970__114_171304/